MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM TRIAL SZ 5 RT; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CR FEM TRIAL SZ 5 RT; FEMORAL TRIALS
Catalog Number 254500705
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during cleaning and sterilization processes it was observed that devices exhibit damage and wear in the condyle area.In addition chips and scratches are also visible in the device photos provided.There was no patient involvement and no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿hcp is complaining the trials as they show damage/wear in the condyle area.Seen in cssd.No patient involvement, no surgical delay.¿ the product was not returned to depuy synthes; however, photos were provided for review.Review of the photographic evidence revealed scratches on the condyle area.No other defects were observed.The observed scratch condition is consistent with the device coming in contact with the saw blade while trialing, care should be taken to avoid saw blade excursion into the femoral trials or implants.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device [product code.254500705 / lot.Mvmkcp500] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the attune cr fem trial sz 5 rt would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: june 14th 2023.3) any anomalies or deviations identified in dhr: none.4) expiry date: none.5) ifu reference: ifu-0902-60-046.Device history review: a manufacturing record evaluation was performed for the finished device [product code.254500705 / lot.Mvmkcp500] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Corrected: h4.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿hcp is complaining the trials as they show damage/wear in the condyle area.Seen in cssd.No patient involvement, no surgical delay.¿ the product was not returned to depuy synthes, however photos were provided for review.Review of the photographic evidence revealed scratches on the condyle area.No other defects were observed.The observed scratch condition is consistent with the device coming in contact with the saw blade while trialing, care should be taken to avoid saw blade excursion into the femoral trials or implants.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device [product code.254500705 / lot.Mvmkcp500] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the attune cr fem trial sz 5 rt would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: june 14th 2023.3) any anomalies or deviations identified in dhr: none.4) expiry date: none.5) ifu reference: ifu-0902-60-046.Device history review: a manufacturing record evaluation was performed for the finished device [product code.254500705 / lot.Mvmkcp500] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary hcp is complaining the trials as they show damage/wear in the condyle area.Seen in cssd.No patient involvement, no surgical delay.The product was returned to depuy synthes for evaluation.Visual inspection of the attune cr fem trial sz 5 rt revealed scratches on both condyles.Additionally, the device exhibits an overall worn appearance consistent with normal and constant usage.The observed scratch condition is consistent with the device coming in contact with the saw blade while trialing, care should be taken to avoid saw blade excursion into the femoral trials or implants.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device [product code.254500705 / lot.Mvmkcp500] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the attune cr fem trial sz 5 rt would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1) quantity manufactured: 329 2) date of manufacture: june 14th 2023 3) any anomalies or deviations identified in dhr: none 4) expiry date: none 5) ifu reference: ifu-0902-60-046.Device history review a manufacturing record evaluation was performed for the finished device [product code.254500705 / lot.Mvmkcp500] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Corrected: h3.

Brand Name
ATTUNE CR FEM TRIAL SZ 5 RT
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24456892
Report Number1818910-2026-03772
Device Sequence Number15954413
Product Code HWT
UDI-Device Identifier10603295133773
UDI-Public(01)10603295133773(10)MVMKCP500
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500705
Device Lot NumberMVMKCP500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/09/2026
04/07/2026
04/14/2026
04/16/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/20/2026
04/09/2026
04/15/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown